Get your Health question answered in 3 easy steps

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My heart is racing and i have felt dizzy for about three weeks

My heart is racing, actually hurting the beat is flucating between rapid beats and slower beats, my head is very dizzy, I have felt dizzy for about three weeks now, and as if I am constantly hungover (I m not). I feel a little sick / nausea too. I was on 15mg Lexapro for 10 months four weeks ago this was reduced to 10mg I am being weened off, don t know if that is relevant. Whats wrong with me? Should I be wooried?
Sat, 12 Dec 2009
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
You need to be medically evaluated, plain and simple.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors away and not back for a couple of weeks, Do you think it is anything serious?

doctor1 MD

About 4 months ago I woke up with a rapid heart beat and it lasted about 15 minutes which I now believe most of the problem was anxiety and fear. I wake up about 3 to 4 nights a week with a racing heart but it only last about 10 seconds to 30 seconds. I now have constant ringing in my ears all day. I have had my heart checked with EKG and stress test and all was fine. I am on a beta blocker and B100 supplement for nerves and vitamin D 5000IU. For years, I have had problems sleeping which I always wape up at least 2 a night and it takes about 30 minutes or so to get back to sleep. I had vertigo ago two year ago for about 3 months and I had lock jaw about a year ago from the dentist which lasted about 2 months. My next visit is 3 months from now but I don t think the doctor has diagnosed me completely. I and tired and feel dizziness some days which makes me feel sick. I am a 52 year old male and 150 lbs which I do eat meat and potatoes and some veggies and fruit about every day. I don t smoke or drink and get some exercise but not much. I don t want to keep having heart racing so what would you suggest? Please Help! Thanks

doctor1 MD

for the past two weeks I ve been experiences light hotheadedness, weakness throughout my whole body, fatigue,dizziness a fast racing pulse where it feels like my heart is racing but when I put my fingers on my wrist it feels like it s a hard beating pulse but not fast and my body specially hands start to shake with my pulse...what could be causing this?

Recent questions on  Lexapro

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

I have problem with staying hard while having sex. I take the following meds. Is there any medication that i would be able to take for this problem.



thAMLODIPINE BESYLATE-BENAZEPRIL 10MG-20MG Hypertension (morning 1x)

TEVETEN HCT 600-12.5MG Hypertension (night 1x)

Lexapro Tabs 10MG (morning half)

Lunesta Tabs 3MG Sleep (night 1x)

LANSOPRAZOLE 30 MG Stomach (morning 1x)

ere any medication that i would be able to take for this problem.

doctor1 MD

I am constantly feeling nauseous. I wake up and have a gag feeling. This has been going on for 3/4 weeks now. I burp all the time which helps relieve the nauseousness. I do fight anxiety from time to time and started taking Lexapro again. Was on it for years but stopped. The day I started taking Lexapro is when I started the gagging feeling. I stopped taking them 3 days later. Now weeks later I still feel nauseous. I am not having any symptoms of anxiety that i normally do. My stomach isn't upset. No diarrhea. I am 25 years old. I am about 5'6" 180lbs. People have said that it may be anxiety or it may be severe acid reflux.

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft , could the zoloft be doing this or is this a vitamin...

doctor1 MD

I have an very severe anxiety disorder and am taking 5mg of diazepam twice a day and it is not helping me that much with my anxiety.....One dr. gave me zoloft several years ago, and worked well except for weight gain. I have a new dr. right now...

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i have been complaining of not being able to find words, and forgetfullness. I was tested about 1 year...

doctor1 MD

I stopped taking lexapro about a month ago and most of the side effects are gone (zaps etc.). I had a couple panic attacks when i was weaning off the medication. Today my heart has been racing a bit. Could it still be the weaning? Also, my period started today. Could that be it? I am 44. I had an EKG and a heart Echo done recently and they were fine.